# SDR SWAA2012061204863

- Difficulty date: June 4, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 21,359 hours, 12,660 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE BULKHEAD CRACKED AT BS 663, RBL 40.  REPAIRED BULKHEAD PER ER AND EA.
